# SDR SWAA2016082555141

- Difficulty date: August 11, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312
- Condition: Corroded
- Location: Bs 299-330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY INNER STRUCTURE OF MOPSILL ANGLE CORRODED BETWEEN BS 299 TO 330, RBL 60.    R & R THE ANGLE IAW SRM & DWG.
